IJPAM: Volume 35, No. 2 (2007)

NUMBER OF INTERSECTIONS OF
A FIXED PLANE CURVE WITH PLANE CONICS

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $C \subset {\bf {P}}^2$ be an integral degree $d$ plane curve. Here we study the integers $\sharp (A\cap C)$ (and related integers when $A$ contains a singular point of $C$) when $A$ varies among the set $\Sigma$ all plane conics or a suitable subset of $\Sigma$ (e.g. the set of all smooth conics or the set of all singular conics).

Received: September 22, 2006

AMS Subject Classification: 14H50, 14N05

Key Words and Phrases: conic, plane curve, intersections of two plane curves

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 35
Issue: 2